Doot Doot (seaurchins) wrote in vaginapagina,
Doot Doot
seaurchins
vaginapagina

Issues after stopping Yaz

I stopped taking yaz in July. I had my period two days after I went off. Everything was alright for about a month. That's when I started having strange symptoms. I started feeling nauseous and off balance. My hair started to fall out in clumps. I couldn't tolerate heat(thankfully, it's colder now.) I started having panic attacks daily and feeling short of breath. I've had two MRIs since(one of my brain and one of my neck.) It turns out that my thyroid was swollen even though my TSH levels were normal the last time I was tested. I'm still having neck pains and feeling unwell in general. But the most concerning symptom is the near-fainting that I'm experiencing. Sometimes when I stand up I'll have stars that slowly drift into my field of vision. I've experienced that before, but it has always been faster? This happens after I've been up for few minutes. I'm wondering if anyone has experienced something similar while discontinuing yaz?
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 7 comments